# SDR 98ZZZX1993

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N225NY
- Make and model: Piper PA-18
- Aircraft serial: 182266
- System (JASC): 7160 · Engine Air Intake System
- Part: Control Cable
- Part number: 1677500
- Condition: Failed
- Location: Carburetor Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CARBURETOR HEAT CABLE COULD HAVE POSSIBLY CONTRIBUTED TO ACCIDENT.  DURING INVESTIGATION, CABLE WAS FOUND DETACHED; APPARENTLY IT HAD BROKEN PRIOR TO OR AS A RESULT OF THE ACCIDENT.
